# SDR ABXA20161115173

- Difficulty date: November 15, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 88,120 hours, 40,654 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stringer
- Part number: 182T41036
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON HORIZONTAL STABILIZER CENTER BOX, OUTBOARD SIDE OF RIB 2R LOWER STRINGER 3 VERTICAL LEG AFT SIDE. FOUND BEYOND LIMITS, REMOVED 72 INCHES OF STRINGER 3, FABRICATED AND INSTALLED IAW REA B655-62257-MR AND SRM 51-40-02.  AIRCRAFT WAS GROUNDED.
